# SDR ABXA020107

- Difficulty date: June 18, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAD CORROSION AROUND NUTPLATE AT FS 1140, LONGERON 30 LEFT. CORROSION WAS OUT OF LIMITS.  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-20D, AND REA D853-43923-MR.
